# SDR ASAA2023012941751

- Difficulty date: January 29, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 52,389 hours, 15,385 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH007343
- Condition: Faulty
- Location: #1 Engine
- Part time: 15,354 hours, 4,263 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 GEN DRIVE LIGHT IS GOING OUT AND COMING BACK ON CAUSING MASTER CAUTION ELEC LIGHT WITH #1 ENG OFF. GROUNDED - YES. REMOVED AND REPLACED #1 IDG REF 737-800 AMM 24-11-11.
